# SDR AT0700012

- Difficulty date: January 16, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector Panel
- Part number: 366200001
- Part serial: 1137
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, NOTICED FUEL MIGRATION IMBALANCE OCCURING.  RIGHT TANK WAS +600 LBS.  DECLARED EMERGENCY.  UPON LANDING FUEL TOTALIZER (X) OUT THEN CAME BACK LATER.  REMOVED AND REPLACED LSDU IAW AMM 28-41-20, OPS CHECK GOOD.  PN/OFF/ON-366-200-001, SN/OFF-1137, SN/ON-1063.
